TU Darmstadt / ULB / TUbiblio

Algebras of approximation sequences: finite sections of band-dominated operators

Rabinovich, Vladimir S. ; Roch, S. ; Silbermann, B. (2000):
Algebras of approximation sequences: finite sections of band-dominated operators.
2064, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Item Type: Book
Erschienen: 2000
Creators: Rabinovich, Vladimir S. ; Roch, S. ; Silbermann, B.
Title: Algebras of approximation sequences: finite sections of band-dominated operators
Language: English
Volume: 2064
Place of Publication: Darmstadt
Publisher: Techn. Univ., FB Mathematik
Collation: 18 S.
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:27
Additional Information:

Ersch. ebenf. in: Acta Applicandae Mathematicae. 65 (2001), 315-332

License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details